# SDR ASOA2015092013798

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,872 hours, 28,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK NR 2 IAW AMM 33-51-04.  IPC REF 33-51-04, FIG 1, ITEM 17.  OPS CHECK GOOD.
